Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 1, pp. 97-109 (1999)
Hyperbolic Functional-Differential Equations with Unbounded Delay
Z. KamontUniv. of Gdansk, Inst. Math., ul. Wita Stwosza 57, 80 - 952 Gdansk, Poland
Abstract: The phase space for quasilinear equations with unbounded delay is constructed. Carathéodory solutions of initial problems are investigated. A theorem on the existence, uniqueness and continuous dependence upon initial data is given. The method of bicharacteristics and integral inequalities are used.
Keywords: unbounded delay, local existence, Carathéodory solutions
Classification (MSC2000): 35L50, 35D05
Full text of the article:
Electronic fulltext finalized on: 25 Apr 2000. This page was last modified: 9 Nov 2001.